# SDR EE4Y20120306093

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- Engine: Iae V2524A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pad
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD AND OTBD COWLS CHOCKING PAD WEAR.  REPAIRED NR 2 ENGINE THRUS REVERSE INBD AND OTBD BUMPER PAN DOW DUE TO WEAR, SRM 51-30-00, REPAIR 38.
